Alert archive / Mississippi / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 254, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jul 3, 2015, 6:42 PM CDT for Holmes County, Humphreys County, Yazoo County, Mississippi. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 3, 2015, 6:42 PM CDT (23:42 UTC)
- Expired
- Jul 3, 2015, 7:30 PM CDT
- In force
- 48 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Holmes County, MS, Humphreys County, MS, Yazoo County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 84 km from the middle of the area, began a volume at 23:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 11.7 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 382 J/kg
- Mixed-layer CIN
- -178 J/kg
- Mixed-layer LCL
- 1247 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 128 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
114
WUUS54 KJAN 032342
SVRJAN
MSC051-053-163-040030-
/O.NEW.KJAN.SV.W.0254.150703T2342Z-150704T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
642 PM CDT FRI JUL 3 2015
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN HUMPHREYS COUNTY IN CENTRAL MISSISSIPPI...
NORTH CENTRAL YAZOO COUNTY IN CENTRAL MISSISSIPPI...
SOUTHWESTERN HOLMES COUNTY IN CENTRAL MISSISSIPPI...
* UNTIL 730 PM CDT
* AT 642 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR YAZOO
CITY...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
YAZOO CITY...TOLARVILLE...COXBURG AND EDEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3310 9017 3285 9017 3285 9058 3299 9056
TIME...MOT...LOC 2342Z 257DEG 21KT 3293 9049
HAIL...1.00IN
WIND...60MPH
$$
DL3 follow-up statements
096
WWUS54 KJAN 032355
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
655 PM CDT FRI JUL 3 2015
MSC053-040005-
/O.CAN.KJAN.SV.W.0254.000000T0000Z-150704T0030Z/
HUMPHREYS MS-
655 PM CDT FRI JUL 3 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HUMPHREYS COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3310 9017 3287 9017 3287 9045 3300 9045
3301 9042 3301 9037 3303 9037
TIME...MOT...LOC 2355Z 255DEG 23KT 3295 9039
$$
MSC051-163-040030-
/O.CON.KJAN.SV.W.0254.000000T0000Z-150704T0030Z/
YAZOO MS-HOLMES MS-
655 PM CDT FRI JUL 3 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTH CENTRAL YAZOO AND SOUTHWESTERN HOLMES COUNTIES...
AT 655 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EDEN...
MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
YAZOO CITY...TOLARVILLE...COXBURG AND EDEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3310 9017 3287 9017 3287 9045 3300 9045
3301 9042 3301 9037 3303 9037
TIME...MOT...LOC 2355Z 255DEG 23KT 3295 9039
HAIL...0.88IN
WIND...60MPH
$$
DL839 WWUS54 KJAN 040011 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 711 PM CDT FRI JUL 3 2015 MSC051-163-040030- /O.CON.KJAN.SV.W.0254.000000T0000Z-150704T0030Z/ YAZOO MS-HOLMES MS- 711 PM CDT FRI JUL 3 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR NORTH CENTRAL YAZOO AND SOUTHWESTERN HOLMES COUNTIES... AT 711 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR COXBURG...OR 11 MILES SOUTHEAST OF THORNTON...MOVING EAST AT 35 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... YAZOO CITY...TOLARVILLE...COXBURG AND EDEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3310 9017 3287 9017 3287 9039 3303 9030 TIME...MOT...LOC 0011Z 271DEG 28KT 3295 9021 HAIL...<.75IN WIND...60MPH $$ DL
595
WWUS54 KJAN 040027
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
727 PM CDT FRI JUL 3 2015
MSC051-163-040037-
/O.EXP.KJAN.SV.W.0254.000000T0000Z-150704T0030Z/
YAZOO MS-HOLMES MS-
727 PM CDT FRI JUL 3 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL YAZOO AND
SOUTHWESTERN HOLMES COUNTIES WILL EXPIRE AT 730 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3310 9017 3287 9017 3287 9039 3303 9030
TIME...MOT...LOC 0027Z 257DEG 21KT 3295 9021
$$
DLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 3:58 PM CDT, 2 hours 44 minutes earlier.
Area forecast discussion, Jul 3, 3:58 PM CDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 358 PM CDT FRI JUL 3 2015 .SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT...IT HAS BEEN A QUIET DAY FOR THE MOST PART WITH MUCH OF THE RAIN AND STORMS REMAINING NORTH OF MY CWA. THIS HAS CAUSED SIGNIFICANT FLOODING ISSUES ACROSS PORTIONS OF NORTHERN MS WHILE FURTHER SOUTH THERE HAS YET TO BE ANY RAIN. THIS IS IN ASSOCIATION WITH A STALLED FRONTAL BOUNDARY NORTH OF THE REGION AND STORMS HAVE BEEN TRAINING THROUGH THE DAY IN MOSTLY UNIDIRECTIONAL FLOW. AS DISTURBANCES ROTATE IN THE UPPER FLOW IN THE BASE OF THE UPPER TROUGH...ADDITIONAL STORMS HAVE BEEN ABLE TO PUSH TO SOUTHEAST FROM GENERALLY THE ARKLATEX REGION AND ARE NOW MOVING INTO THE NORTH AND NORTHWESTERN SECTIONS OF MY CWA. THEY ARE MOVING INTO AN ENVIRONMENT WITH DECENT LOW LEVEL LAPSE RATES...SHEAR AND INSTABILITY. THIS HAS ALLOWED SOME TO BECOME STRONG TO SEVERE WITH WIND GUSTS AND SOME HAIL BEING THE PRIMARY RISKS. AS THIS ACTIVITY CONTINUES TO SWING SOUTH AND EAST THIS AFTERNOON AND EVENING...GLOBAL AND HI-RES MODELS INDICATE THAT ANOTHER DISTURBANCE WILL MOVE SOUTH LATER TONIGHT AND THIS ONE COULD STALL ACROSS A PORTION OF THE AREA. MODELS ARE IN GENERAL AGREEMENT THAT THIS COULD LEAD TO POTENTIAL FOR FLOODING IN LOCATIONS ALONG AND NORTH OF I-20 THROUGH TONIGHT. PW VALUES ARE SHOWN TO BE NEAR 2 INCHES ACROSS NORTHERN AREAS...336-340K THETA-E AIR...STRONG MOISTURE TRANSPORT INTO THE REGION AND...IN UNIDIRECTIONAL FLOW AND VERY WEAK CORFIDI VECTORS...THIS COULD LEAD TO SOME LOCALIZED HEAVY RAIN OF 2-3 INCHES(OR POTENTIALLY GREATER IN SOME LOCATIONS)/FLOODING ISSUES ESPECIALLY GIVEN ANY STORMS THAT BACKBUILD/TRAIN ACROSS THE REGION. LIMITED RISK AREAS IN THE HWO AND GRAPHICS SEEM REASONABLE AND HAVE LEFT THEM IN TACT. THE MILLION DOLLAR QUESTION IS WHAT WILL THE WEATHER BE ON INDEPENDENCE DAY. UNFORTUNATELY...IT WONT BE NEARLY AS NICE AS IT WAS LAST YEAR WHEN A COLD FRONT CAME THROUGH AND BROUGHT UNSEASONABLY DRIER AIR INTO THE REGION. IN THIS RATHER COMPLEX...NORTHWEST FLOW REGIME...IT REALLY IS HARD TO PINPOINT JUST WHAT IS GOING TO EVOLVE. IF THE EXPECTED BAND OF SHOWERS/STORMS DEVELOPS LATER TONIGHT...THIS COULD LINGER INTO EARLY TOMORROW. HI- RES MODELS SEEM TO INDICATE THAT THIS WILL SLOWLY SAG SOUTH THROUGH THE DAY TOMORROW AND AFFECT SOUTHERN SECTIONS OF THE CWA DURING THE AFTERNOON AND EVENING HOURS...WHICH IS CERTAINLY NOT GOOD NEWS FOR FIREWORKS AND OUTDOOR ACTIVITIES. IT IS LIKELY BEST TO SAY THAT BOTH THE GFS AND ECMWF SHOW ANOTHER DISTURBANCE MOVING THROUGH THE REGION AND THIS WILL LIKELY COMBINE WITH ANY DAYTIME HEATING/OUTFLOW BOUNDARIES/DIFFERENTIAL HEATING BOUNDARIES/MOIST AIRMASS TO PRODUCE ADDITIONAL SHOWERS AND THUNDERSTORMS PARTICULARLY DURING THE LATER AFTERNOON AND EVENING HOURS. THERE IS THE RISK FOR ANY OF THESE STORMS TO BECOME STRONG TO SEVERE WITH LIGHTNING AND DAMAGING WIND GUSTS TO BE THE PRIMARY CONCERNS. IT IS BEST FOR RESIDENTS TO KEEP UPDATED WITH THE LATEST WEATHER INFORMATION ESPECIALLY WHEN PLANNING TO BE OUTDOORS. TEMPERATURES DURING THIS PERIOD WILL BE A LITTLE BELOW NORMAL AS CLOUDS AND RAIN SHOULD KEEP SOME AREAS...MOSTLY IN THE NORTH...INTO THE LOWER TO MID 80S. OUTSIDE OF STORMS...TEMPERATURES DURING THE DAY WILL REACH INTO THE UPPER 80S AND LOWER 90S. .LONG TERM...SUNDAY THROUGH NEXT WORK WEEK...ANOMALOUSLY SUPPRESSED UPPER LEVEL TROUGHING FOR EARLY JULY (AND THE ATTENDANT SAGGING FRONTAL ZONE IN OUR REGION) WILL FINALLY LIFT BACK TO THE NORTH LATER MONDAY INTO MONDAY NIGHT. HOWEVER...BEFORE THE REGIME CHANGES...EXPECT A GOOD DEAL OF SHOWERS AND THUNDERSTORMS SUNDAY AND SUNDAY NIGHT (AND THEN BECOMING INCREASINGLY FOCUSED IN NORTHERN AND EASTERN ZONES ON MONDAY). THESE PERIODS WILL HAVE TO BE WATCHED FOR HAZARDOUS WEATHER THREAT ALTHOUGH WIND SHEAR AND MOISTURE TRANSPORT WILL BE DECLINING BY THIS POINT AND THUS THE CONFIDENCE OF ANY SEVERE STORMS OR FLOODING PROBLEMS IS TOO LOW TO INCLUDE IN THE HWO QUITE YET. OF COURSE THE CLOUDS AND SHOWERS WILL KEEP TEMPERATURES DOWN BELOW NORMAL IN MOST AREAS ON SUNDAY ALTHOUGH HEAT WILL BE TRYING TO INCREASE FROM THE SOUTHWEST ON MONDAY. MODEL AGREEMENT ON INCREASED SUBTROPICAL RIDGING INFLUENCE FOR TUESDAY THROUGH THE REMAINDER OF NEXT WORK WEEK IS NOW PRETTY GOOD. THERE ARE STILL UNCERTAINTIES ON HOW MUCH AFTERNOON SHOWER AND THUNDERSTORM ACTIVITY WILL OCCUR DESPITE RIDGE SUPPRESSION...BUT THE CONSENSUS IDEA IS THAT PRECIPITATION OVER THIS PERIOD WILL BE BELOW AVERAGE. FORTUNATELY...MOIST SOILS IN MANY AREAS WILL WORK AGAINST TEMPERATURES SPIKING UPWARDS QUICKLY IN REACTION TO THE CHANGING WEATHER REGIME. HOWEVER...EXPECT HEAT TO BUILD GRADUALLY THROUGH THE MID TO LATE WEEK WITH PLENTY OF HUMIDITY TO PUSH PEAK AFTERNOON HEAT INDEX VALUES UP TO NEAR THE CENTURY MARK. /BB/ && .AVIATION...MAINLY VFR CONDITIONS THIS AFTERNOON AT THE TAF SITES. EXPECT THUNDERSTORMS TO SPREAD EAST-SOUTHEAST INTO THE AREA LATE THIS AFTERNOON INTO THE EVENING WITH ADDITIONAL ACTIVITY OVERNIGHT. STORMS WILL CAUSE LOCAL REDUCTIONS IN CIGS AND VSBY. /SW/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 73 85 70 87 / 77 63 60 60 MERIDIAN 71 85 68 87 / 72 70 62 59 VICKSBURG 74 85 71 88 / 69 67 58 58 HATTIESBURG 74 87 71 87 / 27 53 55 61 NATCHEZ 74 86 71 89 / 33 68 58 56 GREENVILLE 73 85 70 89 / 97 66 56 60 GREENWOOD 73 85 70 87 / 97 63 51 58 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 28/BB/SW
Hazardous weather outlook, Jul 3, 2:01 PM CDT, 4 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 201 PM CDT FRI JUL 3 2015 ARZ074-075-LAZ007>009-MSZ018-019-025>042-044>046-041915- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER- 201 PM CDT FRI JUL 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...AND NORTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND SATURDAY SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...TONIGHT FLOODING THREAT...LIMITED TIMING...TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL IMPACT THE AREA LATE THIS AFTERNOON INTO TONIGHT. A FEW OF THE STORMS COULD BE SEVERE MAINLY THIS EVENING. THE HAZARDS INCLUDE WIND GUSTS TO 60 MPH AND HAIL UP TO QUARTER SIZE. HEAVY RAIN IS ALSO POSSIBLE ACROSS THE AREA TONIGHT. LOCALLY 2 TO 3 INCHES COULD CAUSE SOME FLOODING. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT. LAZ015-016-023>026-MSZ043-047>066-072>074-041915- RICHLAND-MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-WARREN-HINDS- RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH- JASPER-CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS- COVINGTON-JONES-MARION-LAMAR-FORREST- 201 PM CDT FRI JUL 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT THURSDAY. 2 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. *FLOODING* EXTREME...CONFIDENT IN SIGNIFICANT FLOODING. SIGNIFICANT...SIGNIFICANT FLOODING POSSIBLE. ELEVATED...CONFIDENT IN FLOODING. LIMITED...FLOODING POSSIBLE.
In the hours before
Special weather statement, Jul 3, 5:48 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
548 PM CDT FRI JUL 3 2015
MSZ026>028-032330-
CARROLL MS-GRENADA MS-MONTGOMERY MS-
548 PM CDT FRI JUL 3 2015
...STRONG THUNDERSTORMS WILL AFFECT NORTHERN CARROLL...NORTHWESTERN
MONTGOMERY AND GRENADA COUNTIES THROUGH 630 PM CDT...
AT 548 PM CDT...METEOROLOGISTS WERE TRACKING A LINE OF STRONG
THUNDERSTORMS EXTENDING FROM GRENADA TO NEAR COILA...AND MOVING EAST
AT 25 MPH.
WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
GRENADA AND BEW SPRINGS AROUND 555 PM CDT.
WINONA AND GORE SPRINGS AROUND 625 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE CARROLLTON.
LAT...LON 3387 8977 3387 8957 3338 8971 3340 9010
3382 8995 3383 8993 3390 8992 3390 8977
TIME...MOT...LOC 2248Z 254DEG 21KT 3379 8990 3344 9002
DLSpecial weather statement, Jul 3, 6:01 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
601 PM CDT FRI JUL 3 2015
LAZ007-008-015-032345-
RICHLAND LA-WEST CARROLL LA-MOREHOUSE LA-
601 PM CDT FRI JUL 3 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN RICHLAND...
SOUTHWESTERN WEST CARROLL AND SOUTH CENTRAL MOREHOUSE PARISHES UNTIL
645 PM CDT...
AT 600 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR OAK RIDGE...OR 9 MILES NORTH OF RAYVILLE...MOVING EAST AT 25
MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
WARDEN AROUND 640 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE EPPS AND OAK RIDGE.
LAT...LON 3269 9183 3274 9147 3254 9145 3253 9147
3252 9147 3254 9184
TIME...MOT...LOC 2300Z 264DEG 20KT 3261 9177
DLSpecial weather statement, Jul 3, 6:03 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 603 PM CDT FRI JUL 3 2015 MSZ030-031-032345- CLAY MS-LOWNDES MS- 603 PM CDT FRI JUL 3 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN LOWNDES AND SOUTHEASTERN CLAY COUNTIES THROUGH 645 PM CDT... AT 603 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM OVER WAVERLY...OR NEAR COLUMBUS AFB...MOVING EAST AT 25 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... COLUMBUS...COLUMBUS AFB...STEENS AND WAVERLY. LAT...LON 3350 8828 3350 8859 3362 8855 3368 8826 TIME...MOT...LOC 2303Z 264DEG 20KT 3357 8851 DL
Special weather statement, Jul 3, 6:09 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
609 PM CDT FRI JUL 3 2015
MSZ035-032345-
HUMPHREYS MS-
609 PM CDT FRI JUL 3 2015
...STRONG THUNDERSTORMS WILL AFFECT HUMPHREYS COUNTY THROUGH 645 PM
CDT...
AT 608 PM CDT...METEOROLOGISTS WERE TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR ISOLA TO NEAR
MIDNIGHT...AND MOVING EAST AT 30 MPH.
WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BELZONI...MIDNIGHT AND SILVER CITY.
LAT...LON 3325 9043 3325 9041 3324 9033 3315 9033
3312 9036 3310 9035 3310 9036 3313 9038
3311 9038 3309 9037 3312 9042 3310 9043
3305 9043 3305 9039 3301 9037 3301 9044
3296 9045 3303 9066 3326 9063
TIME...MOT...LOC 2308Z 285DEG 26KT 3323 9058 3299 9065
DLSpecial weather statement, Jul 3, 6:25 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 625 PM CDT FRI JUL 3 2015 MSZ032-033-038-040000- OKTIBBEHA MS-WINSTON MS-CHOCTAW MS- 625 PM CDT FRI JUL 3 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WINSTON... SOUTHWESTERN OKTIBBEHA AND SOUTHEASTERN CHOCTAW COUNTIES THROUGH 700 PM CDT... AT 625 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM SOUTH OF ACKERMAN...OR 7 MILES NORTH OF LOUISVILLE...MOVING EAST AT 25 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... BETHEDEN AROUND 645 PM CDT. CRAIG SPRINGS AROUND 650 PM CDT. LAT...LON 3316 8917 3329 8917 3338 8881 3317 8881 TIME...MOT...LOC 2325Z 260DEG 23KT 3323 8910 DL
Special weather statement, Jul 3, 6:38 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
638 PM CDT FRI JUL 3 2015
MSZ035-042-040030-
YAZOO MS-HUMPHREYS MS-
638 PM CDT FRI JUL 3 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL HUMPHREYS AND
NORTHWESTERN YAZOO COUNTIES UNTIL 730 PM CDT...
AT 637 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 7
MILES NORTHWEST OF YAZOO CITY...MOVING EAST AT 15 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
YAZOO CITY AROUND 705 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE EDEN.
LAT...LON 3300 9031 3288 9031 3287 9060 3298 9055
3299 9045 3301 9033
TIME...MOT...LOC 2337Z 260DEG 14KT 3291 9053
DLThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 3:45 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Washington | 46 min |
| Jul 3, 4:31 PM CDT | Special Weather Statement | JAN | Sunflower | 44 min |
| Jul 3, 4:38 PM CDT | Severe Thunderstorm Warning | JAN | Sunflower | 37 min |
| Jul 3, 4:47 PM CDT | Special Weather Statement | JAN | Winston | 28 min |
| Jul 3, 5:17 PM CDT | Special Weather Statement | JAN | Winston | 43 min |
| Jul 3, 5:21 PM CDT | Severe Thunderstorm Warning | JAN | Noxubee, Winston | 39 min |
| Jul 3, 5:27 PM CDT | Severe Thunderstorm Warning | JAN | Winston | 33 min |
| Jul 3, 5:33 PM CDT | Special Weather Statement | JAN | Sharkey, Washington | 27 min |
| Jul 3, 5:48 PM CDT | Special Weather Statement | JAN | Carroll, Grenada | 42 min |
| Jul 3, 6:03 PM CDT | Special Weather Statement | JAN | Lowndes | 42 min |
| Jul 3, 6:09 PM CDT | Special Weather Statement | JAN | Humphreys | 36 min |
| Jul 3, 6:25 PM CDT | Special Weather Statement | JAN | Oktibbeha | 35 min |
| Jul 3, 6:38 PM CDT | Special Weather Statement | JAN | Yazoo | 52 min |
| Jul 3, 6:39 PM CDT | Severe Thunderstorm Warning | JAN | Noxubee, Oktibbeha, Winston | 24 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.